You are here

Topological branes, p-algebras and generalized Nahm equations

TitleTopological branes, p-algebras and generalized Nahm equations
Publication TypeJournal Article
Year of Publication2009
AuthorsBonelli, G, Tanzini, A, Zabzine, M
JournalPhys. Lett. B 672 (2009) 390-395

Inspired by the recent advances in multiple M2-brane theory, we consider the generalizations of Nahm equations for arbitrary p-algebras. We construct the topological p-algebra quantum mechanics associated to them and we show that this can be obtained as a truncation of the topological p-brane theory previously studied by the authors. The resulting topological p-algebra quantum mechanics is discussed in detail and the relation with the M2-M5 system is pointed out in the p=3 case, providing a geometrical argument for the emergence of the 3-algebra structure in the Bagger-Lambert-Gustavsson theory


Sign in